# SDR HALA2019011300262

- Difficulty date: January 13, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 15,788 hours, 2,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FLAP TRACK FAIRING COVER MISSING ON NBR 8 RIGHT OUTBOARD FLAP FAIRING MOST FORWARD. DEFERRED PER CDL 57-05 AND COVER WITH SPEED TAPE UNTIL COVER WAS AVAILABLE TO REPLACE. LP 5400805.
